# SDR ASAA2016011714842

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 54,675 hours, 24,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AISLE FLOODLIGHT INOPERATIVE AT ROW 22 LT.  ACFT GROUNDED.    R & R AND TESTED LIGHT ASSY IAW AMM 33-51-03-960-802.  OPS NORMAL.
